International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 175495 | https://doi.org/10.1155/S0161171296000841

M. M. Aggour, "On the shift operators", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 175495, 4 pages, 1996. https://doi.org/10.1155/S0161171296000841

On the shift operators

Received03 May 1994
Revised01 Mar 1995

Abstract

The purpose of this paper is to show that the weighted s-shift operators and so the weighted shift and the right shift operators have the SVEP, but the left shift operator has not. Also, if T,SB(X) are quasi-similar operators then, it is shown that T has the SVEP iff S has the SVEP. Finally, the paper shows that the right and left shift operators are not decomposable

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads328
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.